# SDR RRXA991588

- Difficulty date: November 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N796FT
- Make and model: Doug DC-8-73F
- Aircraft serial: 46104
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALKAROUND, FOUND CORROSION HOLE ON LOWER  BELLY AFT OF ADF ANTENNA LT SIDE.  ACFT PREPARED FOR FERRY FLIGHT.  THIS ACFT INSPECTED AND FOUND IT SAFE FOR THE FLIGHT INTENDED.
